Skip Content

Please Upgrade Your Browser Grainger will no longer support Internet Explorer 8 as of 07/2018. Please upgrade your browser or contact your System Administrator for support.

DV
PHYSICIANSCARE

Cold and Flu, Tablet, 10 x 2, Regular Strength, Phenylephrine

  • Item # 39N557
  • My Part #
  • Mfr. Model # 90224G
  • Catalog Page # N/A
  • UNSPSC # 51161803
Cold and Flu, Tablet, 10 x 2, Regular Strength, Phenylephrine close
close

Using 360° Viewing:

  1. Rotate: Use top-to-bottom, side-to-side by use of mouse arrow.
  2. Zoom In: Double click on image.
  3. Zoom Out/Reset: Put photo at full zoom & then double click.

CAD Downloads

Product is discontinued

Alternate products displayed below may not be identical in style or function to original selection.

Product Details

This cold and cough medication combines pain relief with cold medication to help relieve your nasal congestion, sore throat, coughing, sneezing, or other minor aches and pains instantly. It also temporarily reduces fevers and is composed of a non-drowsy formula. Be sure to always have this on-hand, especially during the cold winter months. These dispenser boxes are great at any office or worksite.

View More

Technical Specs

  • Item Cold and Flu
  • Medicinal Form Tablet
  • Medicinal Count 10 x 2
  • Package Type - First Aid and Wound Care Box, Wrapped Packets
  • Medicinal Strength Regular Strength
  • Medicinal Flavor Unflavored
  • Formula Phenylephrine HCL, Acetaminophen, Dextromethorphan Hydrobromide, Guaifenesin
  • Size Phenylephrine HCL 5mg, Acetaminophen 325mg, Dextromethorphan Hydrobromide 15mg, Guaifenesin 200mg
How can we improve our Technical Specifications?

Compliance and Restrictions

  • This item is restricted for international sale.

Alternate Products

Alternate Products may not be identical in style or function to original selection. Please compare below for more information.

Alternate Search Terms